Journal article icon

Journal article

SEMIPERFECT C-STAR-ALGEBRAS AND THE STONE-WEIERSTRASS PROBLEM

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1112/jlms/s2-34.1.97

Authors


Journal:
JOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES
Volume:
34
Issue:
1
Pages:
97-110
Publication date:
1986-08-05
DOI:
EISSN:
1469-7750
ISSN:
0024-6107
URN:
uuid:ba231f3d-3456-4ded-b671-50cc72dffec8
Source identifiers:
19316
Local pid:
pubs:19316

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP